# SDR SWIA202055792

- Difficulty date: November 25, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rivet
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 913/927 - STGR 27 - BUTTON HEAD RIVETS ARE GOUGED   (C-CHECK) RO 2/1/2021   REMOVED AND REPLACED 6EA RIVETS WITH NEW ON FS913.00 TO FS927.00 STGR27 PER SRM 51-42-06-001-001-A01. SEE ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED. LEAK CHECKS GOOD AT THIS TIME.
